MAUDE Adverse Event Report: MEDCOMP 5F REG MICRO-STICK NIT WIRE KT; INTRODUCER

MEDCOMP 5F REG MICRO-STICK NIT WIRE KT; INTRODUCER
Model Number MR190521
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer has been contacted for additional information and the sample for evaluation.
 
Event or Problem Description
Microwire got stuck during seldinger technique and unraveled during removal.A small part of the wire was left inside the soft tissue of the patient's groin.
 
Additional Manufacturer Narrative
Attempts to obtain additional information about the device and event and to have the sample returned for evaluation were unsuccessful.Without sufficient information, or an evaluation of the device involved, we are unable to determine the cause or factors that may have contributed to this event.

Brand Name
5F REG MICRO-STICK NIT WIRE KT
Common Device Name
INTRODUCER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8095097
Report Number2518902-2018-00062
Device Sequence Number1902901
Product Code DYB
UDI-Device Identifier00884908087666
UDI-Public884908087666
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K130687
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/29/2023
Device Model NumberMR190521
Device Catalogue NumberMR190521
Device Lot NumberMLMM200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/25/2018
Event Location Hospital
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;